JournalsprimsVol. 31 , No. 1DOI 10.2977/prims/1195164789

On Types of Quasifree Representations of Clifford Algebras

  • Toshiki Murakami

    Tohoku University, Sendai, Japan
  • Shigeru Yamagami

    Kyoto University, Japan
On Types of Quasifree Representations of Clifford Algebras cover

Abstract

The types of von Neumann algebras generated by quasifree representations of infinite dimensional Clifford algebras are studied in terms of spectral properties of positive operators parametrizing quasifree states.